# SDR USAA2011031791121

- Difficulty date: March 8, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 42,847 hours, 16,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53480019217
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON TRAY (PLATE) BETWEEN FR68 TO FR69, S23R AT THE LOWER SILL AREA.  REPLACED TRAY (PLATE) BETWEEN FR68 TO FR69, S23R AT THE LOWER SILL AREA IAW A320 SRM 51-72-11 & AIRBUS DRAWING D5348019.
